Skip to main content

Articles

Page 3 of 40

  1. In this paper, we define F-contractive type mappings in b-metric spaces and prove some fixed point results with suitable examples. F-expanding type mappings are also defined and a fixed point result is obtained.

    Authors: Nilakshi Goswami, Nehjamang Haokip and Vishnu Narayan Mishra
    Citation: Fixed Point Theory and Applications 2019 2019:13
  2. In this paper, we introduce and discuss soft single points, which proceed towards soft real points by using real numbers and subsets of set of real numbers. We also define the basic operations on soft real poi...

    Authors: Sabir Hussain, Hurmet Fulya Akiz and Amlak Ibrahim Alajlan
    Citation: Fixed Point Theory and Applications 2019 2019:9
  3. The primary objective of this paper is the study of the generalization of some results given by Basha (Numer. Funct. Anal. Optim. 31:569–576, 2010). We present a new theorem on the existence and uniqueness of bes...

    Authors: Mohamed Iadh Ayari, Zead Mustafa and Mohammed Mahmoud Jaradat
    Citation: Fixed Point Theory and Applications 2019 2019:7
  4. In this paper, we establish a new iteration method, called an InerSP (an inertial S-iteration process), by combining a modified S-iteration process with the inertial extrapolation. This strategy is for speedin...

    Authors: Aniruth Phon-on, Nifatamah Makaje, Areeyuth Sama-Ae and Kittiya Khongraphan
    Citation: Fixed Point Theory and Applications 2019 2019:4
  5. In this article, we carry out some observations on existing metrical coincidence theorems of Karapinar et al. (Fixed Point Theory Appl. 2014:92, 2014) and Erhan et al. (J. Inequal. Appl. 2015:52, 2015) proved for...

    Authors: Aftab Alam, Mohammad Imdad and Mohammad Arif
    Citation: Fixed Point Theory and Applications 2019 2019:6
  6. We give an elementary proof of a celebrated theorem of Cappell, Lee and Miller which relates the Maslov index of a pair of paths of Lagrangian subspaces to the spectral flow of an associated path of self-adjoi...

    Authors: Marek Izydorek, Joanna Janczewska and Nils Waterstraat
    Citation: Fixed Point Theory and Applications 2019 2019:5
  7. In this paper, we study the class of further generalized hybrid mappings due to Khan (Fixed Point Theory Appl. 2018:8, 2018) in the setting of Hadamard spaces. We prove a demiclosed principle for such mappings in...

    Authors: Asawathep Cuntavepanit and Withun Phuengrattana
    Citation: Fixed Point Theory and Applications 2019 2019:3
  8. In this paper, considering both a modular metric space and a generalized metric space in the sense of Jleli and Samet (Fixed Point Theory Appl. 2015:61, 2015), we introduce a new concept of generalized modular me...

    Authors: Duran Turkoglu and Nesrin Manav
    Citation: Fixed Point Theory and Applications 2018 2018:25
  9. Applying the method consisting of a combination of the Brouwer and the Kakutani fixed-point theorems to a discrete equation with a double singular structure, that is, to a discrete singular equation of which t...

    Authors: Minoru Tabata and Nobuoki Eshima
    Citation: Fixed Point Theory and Applications 2018 2018:24
  10. In this paper, we obtain the existence and uniqueness of the solution for three self mappings in a complete bipolar metric space under a new Caristi type contraction with an example. We also provide applicatio...

    Authors: G. N. V. Kishore, Ravi P. Agarwal, B. Srinuvasa Rao and R. V. N. Srinivasa Rao
    Citation: Fixed Point Theory and Applications 2018 2018:21
  11. The Hardy–Rogers p-proximal cyclic contraction, which includes the cyclic, Kannan, Chatterjea and Reich contractions as sub-classes, is developed in uniform spaces. The existence and uniqueness results of best pr...

    Authors: Victoria O. Olisama, Johnson O. Olaleru and Hudson Akewe
    Citation: Fixed Point Theory and Applications 2018 2018:18
  12. In this paper, we prove some common fixed point theorems for a finite family of multivalued and single-valued mappings operating on ordered Banach spaces. Our results extend and generalize many results in the ...

    Authors: Mohamed Amine Farid, Karim Chaira, El Miloudi Marhrani and Mohamed Aamri
    Citation: Fixed Point Theory and Applications 2018 2018:17
  13. In this paper, we define a Halpern–Ishikawa type iterative method for approximating a fixed point of a Lipschitz pseudocontractive non-self mapping T in a real Hilbert space settings and prove strong convergence ...

    Authors: Habtu Zegeye and Abebe Regassa Tufa
    Citation: Fixed Point Theory and Applications 2018 2018:15
  14. In this paper, we study an inertial algorithm for approximating a common fixed point for a countable family of relatively nonexpansive maps in a uniformly convex and uniformly smooth real Banach space. We prov...

    Authors: C. E. Chidume, S. I. Ikechukwu and A. Adamu
    Citation: Fixed Point Theory and Applications 2018 2018:9
  15. We consider the split generalized equilibrium problem and the fixed point problem for a countable family of nonexpansive multivalued mappings in real Hilbert spaces. Then, using the shrinking projection method...

    Authors: Withun Phuengrattana and Kritsada Lerkchaiyaphum
    Citation: Fixed Point Theory and Applications 2018 2018:6
  16. In this paper, we propose two strongly convergent algorithms which combines diagonal subgradient method, projection method and proximal method to solve split equilibrium problems and split common fixed point p...

    Authors: Anteneh Getachew Gebrie and Rabian Wangkeeree
    Citation: Fixed Point Theory and Applications 2018 2018:5
  17. In the publication of this article [Fixed Point Theory Appl. 2017:26, 2017], there is an error in Section 3.

    Authors: Kastriot Zoto, B. E. Rhoades and Stojan Radenović
    Citation: Fixed Point Theory and Applications 2018 2018:4

    The original article was published in Fixed Point Theory and Applications 2017 2017:26

  18. In this paper, we establish some fixed point results for fuzzy mappings in a complete dislocated b-metric space. Our results generalize and extend the results of Joseph et al. (SpringerPlus 5:Article ID 217, 2016

    Authors: Abdullah Shoaib, Poom Kumam, Aqeel Shahzad, Supak Phiangsungnoen and Qasim Mahmood
    Citation: Fixed Point Theory and Applications 2018 2018:2
  19. This work is for giving the probabilistic aspect to the known b-metric spaces (Czerwik in Atti Semin. Mat. Fis. Univ. Modena 46(2):263-276, 1998), which leads to studying the fixed point property for nonlinear co...

    Authors: Abderrahim Mbarki and Rachid Oubrahim
    Citation: Fixed Point Theory and Applications 2017 2017:29
  20. We apply the topological degree theory for condensing maps to study approximation of solutions to a fractional-order semilinear differential equation in a Banach space. We assume that the linear part of the eq...

    Authors: Mikhail Kamenskii, Valeri Obukhovskii, Garik Petrosyan and Jen-Chih Yao
    Citation: Fixed Point Theory and Applications 2017 2017:28
  21. In this paper, we prove the existence of a common best proximity point for a pair of multivalued non-self mappings in partially ordered metric spaces. Also, we provide some interesting examples to illustrate o...

    Authors: V Pragadeeswarar, G Poonguzali, M Marudai and Stojan Radenović
    Citation: Fixed Point Theory and Applications 2017 2017:22
  22. In this paper, we study the existence of solutions for systems of random semilinear impulsive differential equations. The existence results are established by means of a new version of Perov’s, a nonlinear alt...

    Authors: A Baliki, JJ Nieto, A Ouahab and ML Sinacer
    Citation: Fixed Point Theory and Applications 2017 2017:27
  23. A dislocated cone metric space over Banach algebra is introduced as a generalisation of a cone metric space over Banach algebra as well as a dislocated metric space. Fixed point theorems for Perov-type α-quasi co...

    Authors: Reny George, R Rajagopalan, Hossam A Nabwey and Stojan Radenović
    Citation: Fixed Point Theory and Applications 2017 2017:24
  24. In this paper, we obtain some generalizations of fixed point results for Kannan, Chatterjea and Hardy-Rogers contraction mappings in a new class of generalized metric spaces introduced recently by Jleli and Sa...

    Authors: Youness ElKouch and El Miloudi Marhrani
    Citation: Fixed Point Theory and Applications 2017 2017:23
  25. In this article, a Krasnoselskii-type and a Halpern-type algorithm for approximating a common fixed point of a countable family of totally quasi-ϕ-asymptotically nonexpansive nonself multi-valued maps and a solut...

    Authors: CE Chidume, OM Romanus and UV Nnyaba
    Citation: Fixed Point Theory and Applications 2017 2017:21

Annual Journal Metrics

  • 2022 Citation Impact
    0.970 - SNIP (Source Normalized Impact per Paper)
    0.435 - SJR (SCImago Journal Rank)

    2023 Speed
    16 days submission to first editorial decision for all manuscripts (Median)
    200 days submission to accept (Median)

    2023 Usage 
    350,104 downloads
    1 Altmetric mentions